# SDR P5CA9500816

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fireshield
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT CORE COWL UPPER FAIRING LOWER SKIN DELAMINATED.  REMOVED DAMAGED FIRESHIELD, FABRICATED NEW COUPLER AND INSTALLED IAW SRM 54-30-03.
